ENADA & Coenzyme Q10

Discussion in 'Fibromyalgia Main Forum' started by simple, Mar 29, 2003.

  1. simple

    simple New Member

    Hi, I've been taking ENADA (5mg daily) and Coenzyme Q10 (30mg 4 times daily). Both were recommended by my doctor. I've noticed that my energy level is definitely higher but something is upsetting my stomach/appetite. I haven't been eating as much because appetite is down.. plus my stomach is constantly irritated. I started taking both supplements at the same time so I'm not sure which one is providing the energy boost and which one is upsetting my stomach. So I went off both for few days just to see... noticed energy level was down and mental fog increased. So I'm now back on ENADA but still not back on the CQ10. I did it this way because taking the CQ10 4 times daily became a pain :)

    Can anyone comment if you have also experienced stomach problems with either supplement. Also, which one do you think is more helpful? I'm thinking of only taking one of them going forward. Thank you.
  2. PatPalmer

    PatPalmer New Member

    But you are doing the right thing. I`ve heard good reports on both so as usual it`s a matter of trial and error.
    What suits one, may not another.
    Sorry I can`t help but just want to say that both help in the same way anyhow?, i`d never have thought you needed them at the same time...

    Love Pat.
  3. lou2

    lou2 New Member

    hey.
    I know that the one and only potential side effect form taking ENADA is a loss of appetite, so perhaps it si that. I ahve been taking co q10 for nearly a year and it has never upset me. I started on 20mg ENADA today,so i'll let you know if my stomach gets irratated.
    lou x
  4. Bambi

    Bambi New Member

    new doctor and I DID vomit. I didn't take it
    again for a few days and tried it again with the same results so I gave up on it. So it may be
    that? Hugs, Bambi
  5. simple

    simple New Member

    Thank you all for your responses. I'm going to continue to take ENADA for few more days and if it still irritates my stomach, I'm going to stop and take the CQ10 instead. Although I just bought 2 months supply of ENADA. Oh well..
  6. Achy-shaky

    Achy-shaky New Member

    I was going to start with one a day and build it up since I'm so sensitive to everything. Maybe that's what you should try. I wouldn't mind decreased appetite but I sure don't want to be sick to stomach. Did you take it with food? I also take Prilosec to protect my stomach from the anti-inflammatory I take for arthritis so it helps with all other stuff I take too. If it really helps energy maybe your doctor has suggestions on how to help with the stomach upset. Good luck on finding the right balance.

    I'll let you know if I have any bad effects.

    Blessings,
    Shaky

[ advertisement ]